Table of Contents
Algebra
Volume 2013, Article ID 272104, 9 pages
http://dx.doi.org/10.1155/2013/272104
Research Article

On the Jacobson Radical of an -Semiring

School of Mathematics and Information Science, Yantai University, Yantai City 264005, China

Received 28 March 2013; Accepted 9 July 2013

Academic Editor: Yiqiang Zhou

Copyright © 2013 Yongwen Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of -ary semimodules is introduced so that the Jacobson radical of an -semiring is studied and some well-known results concerning the Jacobson radical of a ring (a semiring or a ternary semiring) are generalized to an -semiring.